# SDR CALA2010062300299

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 28,015 hours, 11,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T3050
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT CARGO DOOR SKIN DENT AFT AND ABOVE DOOR HANDLE IS OUT OF LIMITS.  REPAIRED AFT CARGO DOOR SKIN AFT AND ABOVE DOOR HANDLE PER SRM 52-00-01 REPAIR 2.
